LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » worsening of symptoms with any sort of supplement - advice plz!!!

 - UBBFriend: Email this page to someone!    
Author Topic: worsening of symptoms with any sort of supplement - advice plz!!!
sans0002
Member
Member # 16409

Icon 1 posted      Profile for sans0002     Send New Private Message       Edit/Delete Post   Reply With Quote 
hey everyone

it's two weeks till my first LLMD appointment so as of right now i'm just trying to find things to do in the mean time and to get all my questions sorted out beforehand so i know what to ask him when i see him


but im having this problems with supplements that ive had for the past couple years and its getting really annoying


any supplement i seem to take whether it be vitamin D, biotin, olive leaf extract etc... anything ... seems to within a few hours seems to exacerbate my symptoms completely


like i'll immediately feel all my skin, eyes, mucous membranes dry up even more, get more fatigued and depressed, and my GERD gets worse etc...


anyone else like this or was like this at any point and just had to wait to start proper treatment and then fight through the bad point to get it to slowly get better??


thanks everyone

--------------------
Age: 22 - Symptomatic Since age 19

Igenex IgM Positive: 18 +, 31 +++, 39 IND, 41 +, 45 +, 58 +, 66 +, 83-93 ++
Igenex IgG Positive: 31 +, 41 +


First LLMD appt Oct 3rd to start treatment!
Currently on 500mg Cefuroxime twice a day

Posts: 52 | From Windsor, ON | Registered: Jul 2008  |  IP: Logged | Report this post to a Moderator
TerryK
Frequent Contributor (5K+ posts)
Member # 8552

Icon 1 posted      Profile for TerryK     Send New Private Message       Edit/Delete Post   Reply With Quote 
Have you tried cutting your doses down? I found that for a time I was hypersensitive to supplements and meds in general and required much less than normal to get results.

Hope you feel better soon.

Terry

Posts: 6282 | From Oregon | Registered: Jan 2006  |  IP: Logged | Report this post to a Moderator
BJK
LymeNet Contributor
Member # 13251

Icon 1 posted      Profile for BJK     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi

I was just reading your post and looking at the length of time you've been ill.

Im not a doctor...so this is just a thought.

often when people start treatment they experience whats known as a herx reaction (bacteria dying off release neuro toxins)and feel more sick at first and some times in cycles like clockwork every few weeks.

I know you havent had treatment yet, but I suppose if your giving something to you body that boosts your immune system at all, it could be bacteria die off.

Anyone else have thoughts on this?

IF...big if, it were me I'd wait out the 2 weeks and get your LLMD's treatment started and thier advice on supplements

Lyme being immuno-supressive can cause all sorts of issues, and in the nervous system the possible reactions/symptoms are nearly endless, as it affects us all differently.

Glad your getting into treatment...all the best

BJK

--------------------
BJK

Nothing I write here is medical advice...I'm just another lymie sharing how this disease has affected me personally

Posts: 175 | From Central Maine | Registered: Sep 2007  |  IP: Logged | Report this post to a Moderator
Al
LymeNet Contributor
Member # 9420

Icon 1 posted      Profile for Al     Send New Private Message       Edit/Delete Post   Reply With Quote 
I have the same problem;
vitamins , medications, minerals, etc.
within a few hours.


successful treatment should resolve this.

TerryK has the right idea , (Starting very low doses)

Posts: 789 | From CT, | Registered: Jun 2006  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.